Baked Sweet Potato Fries
Lately, Ive been experiencing some seriously debilitating migraines and Im unsure what to do about it. I have a feeling it might be from sitting at my desk at work all day my neck and shoulders are really tight and uncomfortable, so I think that might be triggering my migraines. I figured, who better to ask than you good people. Im sure that everyone has had a problem like this, especially when they first started their grown up jobs. What do you do to combat headaches? My problem is that Ive been waking up with a headache that gets progressively worse as I head to work , and by the time the fluorescent lights hit me when I get to my desk, Im spinning. Ive tried Advil, chugging tons of water, and downing a cup of coffee or an energy drink, which helps, but I dont like to consume so much caffeine. I might try some Excedrin today, so well see how that goes. I have also started taking a daily iron supplement, and that has helped me to feel less dizzy. So, Internet, please tell me how do you combat migraine headaches?
All youll need! My mom was kind enough to give me that truffle oil, so I used it, but feel free to use whatever oil you have laying around!
Peel and slice your sweet potatoes.
Toss them with the oil, cheese, salt, pepper, and ancho chili powder.
You can sprinkle them with a little extra cheese at the end, for good measure. Bake at 450 for about 20 minutes, flipping them over halfway through.
Try not to eat the whole tray yourself!
Whats The Difference Between Excedrin Extra Strength And Excedrin Migraine
and Excedrin Migraine contain the same strengths of the same ingredients. However, their labeling is different. Excedrin Extra Strength is used to help relieve minor aches and pains associated with a headache, cold, arthritis, muscle ache, toothache, or premenstrual/menstrual cramps. Adults and children over 12 years old are able to take 2 tablets every 6 hours, with a maximum of 8 tablets in 24 hours.
Excedrin Migraine, on the other hand, is FDA-approved for migraine relief, and adults 18 years and older are able to take a maximum of 2 tablets in 24 hours.
What Should I Tell My Health Care Provider Before I Take This Medicine
They need to know if you have any of these conditions:
- child with chickenpox, the flu, or other viral infection
- if you often drink alcohol
- kidney disease
- low level of vitamin K
- stomach ulcers or other problems
- trouble sleeping
- an unusual or allergic reaction to acetaminophen, aspirin, caffeine, other medicines, foods, dyes, or preservatives
- pregnant or trying to get pregnant
Also Check: Does Diet Snapple Have Caffeine
Recommended Reading: Trop A Rocka Discontinued
How Much Caffeine In Extra Strength Tylenol
500 Caplets EachIn fact, Side Effects & Warnings www.drugs.com
Recommended to you based on whats popular FeedbackTylenol 3 contains three medications: acetaminophen, The codeine in Tylenol 3 is a narcotic analgesic narcotics are only available by prescription 1, doctors online now Ask doctors free, codeine and caffeine 1, colds, toothaches, Acetaminophen and caffeine is a combination medicine used to treat many conditions such as headache or muscle pain, take the missWhat Happens If I Overdose?Seek emergency medical attention or call the Poison Help line at 1-800-222-1222, toothache, 2014does advil contain caffeine | Answers from Doctors | HealthTapDoes tylenol have caffine Doctors answer your questionsdoes fioricet contain aspirin | Answers from Doctors
See more resultsAcetaminophen (Tylenol®, backache, Caffeine
Stop Use And Ask A Doctor If
an allergic reaction occurs. Seek medical help right away. you experience any of the following signs of stomach bleeding: feel faint vomit blood have bloody or black stools have stomach pain that does not get better ringing in the ears or loss of hearing occurs painful area is red or swollen pain gets worse or lasts for more than 10 days fever gets worse or lasts for more than 3 days any new symptoms occur These could be signs of a serious condition
You May Like: Where To Find Burlap Coffee Bags
What Is An Appropriate Strategy For Migraine Pharmacotherapy
There are a number of acute treatment options for migraine. When migraine is mild or moderate, simple analgesics such as aspirin, acetaminophen, or nonsteroidal antiinflammatory agents may be sufficient. Caffeine enhances the effectiveness of simple analgesics and may have special benefits in migraine . The addition of a barbiturate increases treatment effects in some patients however, these compounds may be associated with an increased risk of sedation, rebound headache, tolerance, or dependence, so use them cautiously. Isometheptene is a simple, safe vasoactive compound that can be used in combination with analgesics to relieve headache. When nausea or vomiting is present, adding an antiemetic/prokinetic agent, such as metoclopramide, may enhance the effectiveness of the simple analgesics.
In addition, there is a category of migraine-specific acute treatments. These include ergotamine, dihydroergotamine, and the triptans.
J.B. Maas, S.R. Driscoll, in, 2011
Read Also: Mug Root Beer Have Caffeine
How To Use Excedrin Extra Strength
See also Warning section.
If you are taking the over-the-counter product to self-treat, read all directions on the product package before taking this medication. If you have any questions, consult your pharmacist. If your doctor has prescribed this medication, take it as directed.
Take this medication by mouth as directed by your doctor, or follow the product package directions. Drink a full glass of water with this medication unless your doctor directs you otherwise. If you are using the tablet form of this medication, do not lie down for at least 10 minutes after you have taken this drug. If upset stomach occurs, you may take it with food or milk.
The dosage is based on your medical condition and response to treatment. Do not increase your dose or use this drug more often or for longer than directed. Do not use this product for pain lasting longer than 10 days or fever lasting more than 3 days. Use the smallest effective dose. Consult your doctor or pharmacist for more information.
If you are taking this drug as needed , remember that pain medications work best if they are used as the first signs of pain occur. If you wait until the pain has worsened, the medication may not work as well.
Consult your doctor if your condition persists or worsens .
You May Like: Is There Caffeine In Snapple
What Are The Side Effects Of Excedrin
Get emergency medical help if you have signs of an allergic reaction: hives difficulty breathing swelling of your face, lips, tongue, or throat.
In rare cases, acetaminophen may cause a severe skin reaction that can be fatal. This could occur even if you have taken acetaminophen in the past and had no reaction. Stop taking this medicine and call your doctor right away if you have skin redness or a rash that spreads and causes blistering and peeling. If you have this type of reaction, you should never again take any medicine that contains acetaminophen.
Stop using this medicine and call your doctor at once if you have:
- severe anxiety, agitation, confusion, panic
- easy bruising or bleeding
- a light-headed feeling, like you might pass out
- dehydration symptomsfeeling very thirsty or hot, being unable to urinate, heavy sweating, or hot and dry skin
- symptoms of stomach bleedingbloody or tarry stools, coughing up blood or vomit that looks like coffee grounds
- high potassiumnausea, weakness, tingly feeling, chest pain, irregular heartbeats, loss of movement or
- liver problemsnausea, upper stomach pain, itching, loss of appetite, dark urine, clay-colored stools, jaundice .
Common side effects may include:
- upset stomach, heartburn
- depressed mood, feeling anxious or restless or
- sleep problems .
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.
How Much Caffeine In Excedrin
- Excedrin Migraine: Acetaminophen 250mg + Caffeine 65 mg + Aspirin 250mg
- Excedrin Tension Headache: Acetaminophen 500mg + Caffeine 65 mg
- Excedrin Extra Strength: Acetaminophen 250 mg + Caffeine 65 mg + Aspirin 250 mg
In comparison a typical 8 ounce serving of brewed coffee contains at least 95-100mg of caffeine.
If youre pregnant, limit the amount of caffeine you have to 200 milligrams a day. This is about the same as 2 x 8 ounce of instant coffee.
High levels of caffeine in pregnancy can result in babies having a low birthweight, which can increase the risk of health problems in later life. Too much caffeine can also cause a miscarriage.
Don’t Miss: Is There Caffeine In Snapple
Why Was It Discontinued
Earlier this year, GlaxoSmithKline , the manufacturer of Excedrin, temporarily paused production of Excedrin Migraine and Excedrin Extra Strength. They did so as a precaution to resolve an inconsistency in how the ingredients were weighed. As of this month, GSK has resumed production and you should start seeing these products back on the shelves shortly.
How Should I Take Excedrin
Use Excedrin exactly as directed on the label, or as it has been prescribed by your doctor. Do not take more of this medication than is recommended. An overdose of acetaminophen can damage your liver or cause death.
Take Excedrin with food or milk if it makes your stomach upset.
This medication can cause unusual results with certain lab tests for glucose in the urine. Tell any doctor who treats you that you are using Excedrin.
If you need surgery, tell the surgeon ahead of time that you are using Excedrin. You may need to stop using the medicine for a short time.
Store Excedrin at room temperature away from moisture and heat.
What should I avoid?
Avoid drinking alcohol while you are taking Excedrin. Alcohol may increase your risk of stomach bleeding while taking aspirin, or liver damage while taking acetaminophen.
Ask a doctor or pharmacist before using any other cough, cold, allergy, pain, menstrual symptom, or fever medication. Acetaminophen is contained in many combination medicines. Taking certain products together can cause you to get too much acetaminophen which can lead to a fatal overdose. Aspirin and caffeine are also contained in many combination medicines. Check the label to see if a medicine contains acetaminophen , aspirin, or caffeine.
Avoid taking another NSAID such as aspirin, ibuprofen , naproxen , celecoxib, diclofenac, indomethacin, meloxicam, and others.
What happens if I miss a dose?
Caffeine Amplifies The Pain Reliving Potency
The same compound that jump-starts your day is also a key component in Excedrin® Extra Strength.5 Caffeine has been shown to make the painkillers in Excedrin® more potent than they are on their own.6 In fact, research has demonstrated that without caffeine, a 40% higher analgesic dose would be required to achieve the same level of pain relief.6
Excedrin Ingredients & Dosage Information Excedrin
Only Excedrin PM Headache does not contain caffeine, the bodys blood vessels tend to enlarge.6 Caffeine causes vasoconstriction, aspirin, while others say more than 300 mg a day is too much, Each Excedrin Migraine tablet contains 65 mg of caffeine, that is, aspirin and caffeine, 250 mg of acetaminophen, call your doctor or the Poison Control center, One surprising ingredient that makes a big difference? Caffeine.1 Before a headache or migraine, 250 mg of aspirin and 65 mg of caffeine, Introduction: Excedrin is an over-the-counter pain reliever that contains three analgesic components: acetaminophen , are significant sources of caffeine, the better, The label will direct you to take 2 tablets at one time, Standard serving size of drink: 1 oz Espresso has been around since 1884 in Italy, But coffee is the main source of caffeineHeadache pills have caffeine, pain perception, 250 mg acetaminophen, shops devoted to a myriad of
Recommended Reading: How Much Caffeine In Starbucks Mocha Cookie Crumble Frappuccino
We Take A Closer Look At How Fast You Can Expect Relief From Your Headache
When youre suffering from a pounding headache, the quicker the pain fades the better. So a new television ad promising that Excedrin Extra Strengtha triple combination of acetaminophen, aspirin, and caffeinecan start to provide relief in just 15 minutes sounds promising. But you could be waiting a lot longer for reliefabout two hoursaccording to the research we found.
We found just one relevant study of Excedrin Extra Strength published in the journal Headache in 2006. In that study, people with migraine headaches who took the drug didnt experience any more pain relief after 15 minutes than those who took a placebo. In fact, people didnt experience any more pain relief than the placebo group until 45 minutes had passed. They also didnt rate the amount of pain reduction as meaningful until more than 2 hours had gone byor about 8 times longer than the claim in the TV ad.
What Are Excedrinextra Strengthsingredients
The active ingredients in ExcedrinExtra Strength are acetaminophen, aspirin and caffeine. Acetaminophen acts asa pain reliever and fever reducer. Aspirin helps reduce pain, inflammation, and swelling. Caffeine increases the effectiveness and enhances the pain-relieving function of analgesics such as aspirin and acetaminophen.
Recommended Reading: Does A& w Have Caffeine
How To Take Excedrin
Use Excedrin exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended.
Use exactly as directed on the label, or as prescribed by your doctor. Never use more than the recommended dose. An overdose of acetaminophen can damage your liver or cause death.
Take with food or milk if the medicine upsets your stomach.
Overuse of migraine headache medicine can make headaches worse. Tell your doctor if this medicine seems to stop working as well.
This medicine can affect the results of certain medical tests. Tell any doctor who treats you that you are using acetaminophen, aspirin, and caffeine.
If you need surgery, dental work, or a medical procedure, you may need to stop taking this medicine for a short time.
Store at room temperature away from moisture and heat.
Since acetaminophen, aspirin, and caffeine is used when needed, you may not be on a dosing schedule. Skip any missed dose if it’s almost time for your next dose. Do not use two doses at one time.
Excedrin Extra Strength Warnings/precautions:
Reyes syndrome. Persistent or unresponsive headache. Hypertension. Cardiovascular disease. Asthma. Peptic ulcer. GI bleeding disorders. Liver cirrhosis. Hepatic or renal impairment. Discontinue if signs/symptoms of GI bleed, tinnitus, loss of hearing, or new symptoms occur. Reevaluate if pain worsens or persists for > 10 days or if fever worsens or persists for > 3 days. Elderly . Pregnancy. Nursing mothers.
Read Also: Is There Caffeine In Snapple
What Is Excedrin Migraine
is an OTC combination medicine used to treat mild to moderate migraine headaches. It contains acetaminophen, aspirin, and caffeine, which work together to treat pain in different ways.
- is a pain reliever that works in the central nervous system.
- , a non-steroidal anti-inflammatory medication, works by blocking chemicals that cause pain and inflammation.
- Caffeine amplifies the pain-relieving effects of acetaminophen and aspirin, increasing their potency by as much as 40%. This means that you can achieve the same result but with lower doses. It also helps narrow the blood vessels that become enlarged during a migraine, restricting blood flow and helping with pain relief.
These Two Pain Relievers May Be Similar But Excedrin Has A Powerful Combination Not Found In Tylenol
When a headache begins, it can disrupt your whole day if you dont treat it, but Excedrin Extra Strength starts to work in 15 minutes for some.
Clinical studies have demonstrated that Excedrin Extra Strength relieves headaches better than Tylenol® Extra Strength.1 Both Excedrin Extra Strength and Tylenol® Extra Strength include acetaminophen, an analgesic that relieves pain and reduces fever. But Excedrin Extra Strength contains two additional active ingredients, aspirin and caffeine.
Aspirin targets pain by blocking the production of pain signaling chemicals called prostaglandins. Caffeine is referred to as an analgesic adjuvant. This means it helps boost the effects for certain pain relievers. In the case of Excedrin, caffeine boosts the effects of aspirin and acetaminophen making those medications up to 40% more effective.2,3,4
See the chart below for a breakdown of Excedrin Extra Strength vs. Tylenol® Extra Strength.
Don’t Miss: Does Thrive Have Caffeine In It
What Are The Acute Treatment Options For Episodic Tension
TTH can be treated with simple over-the-counter analgesics such as aspirin, acetaminophen , ibuprofen , naproxen sodium , and ketoprofen . OTC combination products that contain caffeine provide a useful alternative. Clinical trials demonstrate that the addition of caffeine to a simple analgesic significantly increases pain relief. This effect is referred to as the analgesic adjuvancy action of caffeine.
When OTC medications do not provide adequate relief, prescription drugs can be tried. Nonsteroidal antiinflammatory agents such as naproxen sodium , 550 mg, or diflunisal , 500 mg, may succeed when OTC NSAIDs could not. Isometheptene-containing capsules are useful and produce few side effects. The butalbital-containing and caffeine-containing products are effective. Minor opioids, including codeine combinations , are also effective. Transnasal narcotics are useful for severe TTHs refractory to other treatments one must be concerned with the potential for overuse of these types of agents. In general, acute medications should not be used more than 2 or at most 3 days per week to avoid rebound headaches.
T. Mollayeva, C.M. Shapiro, in, 2013